USP Electronic Research Repository

Uncapacitated linear transshipment problem under stochastic environment

Javaid, S. and Gupta, Surendra (2007) Uncapacitated linear transshipment problem under stochastic environment. International Journal of Essential Sciences (India), 1 (1). pp. 9-20. ISSN 0973-8436

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Mereoni Camailakeba
Date Deposited: 11 Nov 2007 13:25
Last Modified: 10 Jul 2012 20:01
URI: http://repository.usp.ac.fj/id/eprint/708
UNSPECIFIED

Actions (login required)

View Item